No products in the basket.
Vicks Sinex Micromist 15ml ***8 PACK DEAL***
Fast relief from a blocked nose, due to: common cold, hayfever, sinusitis
Product information for Vicks Sinex Micromist 15ml
Contains the active ingredient Oxymetazoline.
Fast relief from a blocked nose, due to: common cold, hayfever and sinusitis.
Active ingredient: Oxymetazoline HCl 0.05% w/v, Other ingredients: Levomenthol, Sodium Citrate Dihydrate, Tyloxapol, Citric Acid Anhydrous, Chlorhexidine Digluconate Solution, Benzalkonium Chloride Solution, Camphor, Disodium Edetate Dihydrate, Eucalyptol, Sodium Hydroxide and Purified Water
Do not store above 25 C.
Preparation and Usage
Directions for use:
Before first usage, press down on the pump twice to ensure the pump is correctly primed (i.e. to ensure it delivers the right dose). After periods of storage of greater than 1 week, press down on the pump once to re-prime the pump. For topical nasal use. Not suitable for children under 12 years of age.
Consult your doctor or pharmacist if:
You feel worse or do not feel better after 7 days
You develop new symptoms.
Adults and children over 12 years:
1-2 sprays per nostril every 6-8 hours unless advised otherwise by your doctor.
Please read the enclosed leaflet carefully.
Keep out of reach and sight of children.
Lower Age Limit
Advisory 12 Years
Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.
*Disclaimer: Results and outcomes of this product may vary from individual to individual.